Problèmes de pseudo-périodicité
Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France, no. 25 (1971), pp. 135-141.
@incollection{MSMF_1971__25__135_0,
     author = {M\'ela, Jean-Fran\c{c}ois},
     title = {Probl\`emes de pseudo-p\'eriodicit\'e},
     booktitle = {Colloque de th\'eorie des nombres (Bordeaux, 1969)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {135--141},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {25},
     year = {1971},
     doi = {10.24033/msmf.45},
     zbl = {0252.42023},
     mrnumber = {51 #1266},
     url = {http://www.numdam.org/articles/10.24033/msmf.45/}
}
TY  - CHAP
AU  - Méla, Jean-François
TI  - Problèmes de pseudo-périodicité
BT  - Colloque de théorie des nombres (Bordeaux, 1969)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1971
DA  - 1971///
SP  - 135
EP  - 141
IS  - 25
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/msmf.45/
UR  - https://zbmath.org/?q=an%3A0252.42023
UR  - https://www.ams.org/mathscinet-getitem?mr=51 #1266
UR  - https://doi.org/10.24033/msmf.45
DO  - 10.24033/msmf.45
ID  - MSMF_1971__25__135_0
ER  - 
%0 Book Section
%A Méla, Jean-François
%T Problèmes de pseudo-périodicité
%B Colloque de théorie des nombres (Bordeaux, 1969)
%A Collectif
%S Mémoires de la Société Mathématique de France
%D 1971
%P 135-141
%N 25
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.45
%R 10.24033/msmf.45
%F MSMF_1971__25__135_0
Méla, Jean-François. Problèmes de pseudo-périodicité, in Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France, no. 25 (1971), pp. 135-141. doi : 10.24033/msmf.45. http://www.numdam.org/articles/10.24033/msmf.45/

[1] A. Beurling et P. Malliavin. - Closure of a set of exponentials on an interval. Acta Math. p. 79-93.

[2] A. Ingham. - Some trigonometric inequalities with applications to the theory of series. Math. Zeitschrift 41 (1936) p. 367-379. | JFM | Zbl

[3] J.P. Kahane. - Sur les fonctions moyennes-périodiques bornées. Ann. Inst. Fourier 8 (1957) p. 293-314. | Numdam | MR | Zbl

[4] J.P. Kahane. - Pseudo-périodicité et séries de Fourier lacunaires. Ann. Ec. Norm. Sup. 79 (1962) p. 93-150. | Numdam | MR | Zbl

[5] J.P. Kahane. - Travaux de Beurling et Malliavin. Séminaire Bourbaki (1961-1962) | Numdam | Zbl

[6] J.P. Kahane et H. Helson. - A fourier method in diophantine problems. J. Ahal. Math. Israel 15 (1965) p. 254-262. | MR | Zbl

[7]H.J. Landau. - Necessary density conditions for sampling and interpolation of a certain entire function. Acta Math. 117 (1967) p. 37-52. | MR | Zbl

[8] J.F. Méla. - Sur certains ensembles exceptionnels en Analyse de Fourier. Ann. Inst. Fourier 18 (1969) p. 32-71. | Numdam | MR | Zbl

[9] J.F. Méla. - Approximation diophantienne et ensembles lacunaires. Mémoires Soc. Math. (à paraître) | Numdam | Zbl

[10] Y. Meyer. - C.R. Acad. Sc. Paris, t. 266, (1968) p. 63-64. | MR | Zbl

[11] Y. Meyer. - Cours Peccot (1969) Collège de France.

[12] R. Paley et N. Wiener. - Fourier transforms in the complex domain. Colloq. Public. Amer. Math. Soc. New-York (1934). | JFM | Zbl

[13] R. Salem. - Algebraic numbers and Fourier. Series. Heath, 1963. | MR | Zbl

Cited by Sources: